Overcoming Heart Palpitations, Pain And Shortness Of Breath Does Not Go Away Even Though He Was Taking Heart Medication?
I want to ask, I had a night, my chest aches and shortness of breath and also my heartbeat is pounding fast, then when I ask my mother, my mother advised me to take the drug Digoxin, and after I drank Digoxin, my heart pounding continued why is it my first time taking the drug Digoxin ??
p dir = "ltr"> Hello, thank you for asking at HealthReplies.com
Digoxin is a heart medication used to treat arrhythmias and heart failure. This drug works by making the heart rhythm return to normal, and strengthen the heart in pumping blood throughout the body. This is a prescription drug that must be used under a doctor's supervision.
You should stop using these drugs and immediately consult a cardiologist. In order to do a thorough examination to find out the disease that underlies your complaint. The doctor will do a heart record examination on you. And if needed the doctor will do an echocardiography or ultrasound of the heart.
Consult with a heart specialist doctor you really need to do. This is because your complaint can be a symptom of a serious illness that requires immediate medical attention. Here are some. Some diseases that can occur related to your complaint, namely:
1. Coronary heart disease
4. Heart valve disease
5. Anxiety disorders or panic attacks
6. And others
Meanwhile, complaints that you experience after taking the drug can be caused by the drug itself, but it can also be a course of the disease you are experiencing.
Thus hopefully useful.